Weak solutions for fractional \(p(x,\cdot)\)-Laplacian Dirichlet problems with weight. (English) Zbl 1487.35389

Summary: The main purpose of this paper is to show the existence of weak solutions for a problem involving the fractional \(p(x,\cdot\,)\)-Laplacian operator of the following form: \[ \begin{cases} \begin{aligned} (-\Delta_{p(x,\cdot\,)})^su(x)+w(x) |u|^{\bar{p}(x)-2}u & =\lambda f(x,u) &&\text{in }\Omega,\\ u&=0&&\text{in }\mathbb{R}^{N}\setminus\Omega, \end{aligned}\end{cases} \] The main tool used for this purpose is the Berkovits topological degree.


35R11 Fractional partial differential equations
35J25 Boundary value problems for second-order elliptic equations
35J92 Quasilinear elliptic equations with \(p\)-Laplacian
35S15 Boundary value problems for PDEs with pseudodifferential operators
47H11 Degree theory for nonlinear operators
Full Text: DOI


[1] M. V. Abdelkader and A. Ourraoui, Existence and uniqueness of weak solution for p-Laplacian problem in \mathbb{R}^N, Appl. Math. E-Notes 13 (2013), 228-233. · Zbl 1291.35101
[2] G. A. Afrouzi and S. Heidarkhani, Three solutions for a Dirichlet boundary value problem involving the p-Laplacian, Nonlinear Anal. 66 (2007), no. 10, 2281-2288. · Zbl 1387.35199
[3] M. Ait Hammou, Quasilinear parabolic problem with \(p(x)-\) Laplacian operator by Topological degree, Kragujevac J. Math. 47 (2023), 523-529.
[4] M. Ait Hammou and E. Azroul, Construction of a topological degree theory in generalized Sobolev spaces, Recent Advances in Intuitionistic Fuzzy Logic Systems, Stud. Fuzziness Soft Comput. 372, Springer, Cham (2019), 1-18.
[5] M. Ait Hammou and E. Azroul, Existence of weak solutions for a nonlinear parabolic equation by Topological degree, Adv. Theory Nonlinear Anal. Appl. 4 (2020), 292-298.
[6] M. Ait Hammou and E. H. Azroul, Existence result for a nonlinear elliptic problem by topological degree in sobolev spaces with variable exponent, Moroccan J. Pure Appl. Anal. 7 (2021), 50-65.
[7] I. Aydin, Weighted variable Sobolev spaces and capacity, J. Funct. Spaces Appl. 2012 (2012), Article ID 132690. · Zbl 1241.46019
[8] E. Azroul, A. Benkirane and M. Shimi, Eigenvalue problems involving the fractional p(x)-Laplacian operator, Adv. Oper. Theory 4 (2019), no. 2, 539-555. · Zbl 1406.35456
[9] E. Azroul, A. Benkirane and M. Shimi, Existence and multiplicity of solutions for fractional p(x,.)-Kirchhoff-type problems in \mathbb{R}^N, Appl. Anal. 100 (2021), no. 9, 2029-2048. · Zbl 1470.35386
[10] E. Azroul, A. Benkirane and M. Shimi, On a nonlocal problem involving the fractional p(x,.)-Laplacian satisfying Cerami condition, Discrete Contin. Dyn. Syst. Ser. S 14 (2021), no. 10, 3479-3495. · Zbl 1473.35621
[11] A. Bahrouni and V. D. Rădulescu, On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent, Discrete Contin. Dyn. Syst. Ser. S 11 (2018), no. 3, 379-389. · Zbl 1374.35158
[12] H. Belaouidel, A. Ourraoui and N. Tsouli, General quasilinear problems involving p(x)-Laplacian with Robin boundary condition, Ural Math. J. 6 (2020), no. 1, 30-41. · Zbl 1448.35255
[13] J. Berkovits, Extension of the Leray-Schauder degree for abstract Hammerstein type mappings, J. Differential Equations 234 (2007), no. 1, 289-310. · Zbl 1114.47049
[14] Y. Chen, S. Levine and M. Rao, Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math. 66 (2006), no. 4, 1383-1406. · Zbl 1102.49010
[15] D. Cruz-Uribe, L. Diening and P. Hästö, The maximal operator on weighted variable Lebesgue spaces, Fract. Calc. Appl. Anal. 14 (2011), no. 3, 361-374. · Zbl 1273.42018
[16] X. Fan, Q. Zhang and D. Zhao, Eigenvalues of p(x)-Laplacian Dirichlet problem, J. Math. Anal. Appl. 302 (2005), no. 2, 306-317. · Zbl 1072.35138
[17] X. Fan and D. Zhao, On the spaces L^{p(x)}(\Omega) and W^{m,p(x)}(\Omega), J. Math. Anal. Appl. 263 (2001), no. 2, 424-446. · Zbl 1028.46041
[18] X.-L. Fan and Q.-H. Zhang, Existence of solutions for p(x)-Laplacian Dirichlet problem, Nonlinear Anal. 52 (2003), no. 8, 1843-1852. · Zbl 1146.35353
[19] U. Kaufmann, J. D. Rossi and R. Vidal, Fractional Sobolev spaces with variable exponents and fractional p(x)-Laplacians, Electron. J. Qual. Theory Differ. Equ. 2017 (2017), Paper No. 76. · Zbl 1413.46035
[20] K. Kefi, p(x)-Laplacian with indefinite weight, Proc. Amer. Math. Soc. 139 (2011), no. 12, 4351-4360. · Zbl 1237.35054
[21] O. Kováčik and J. Rákosník, On Spaces \(L^{p(x)}(\Omega)\) and \(W^{m,p(x)}(\Omega)\), Czechoslovak Math. J. 41 (1991), 592-618. · Zbl 0784.46029
[22] M. Mihǎilescu, Existence and multiplicity of solutions for a Neumann problem involving the \(p(x)\)-Laplace operator, Nonlinear Anal. 67 (2007), 1419-1425. · Zbl 1163.35381
[23] M. Mihăilescu and D. Stancu-Dumitru, On an eigenvalue problem involving the p(x)-Laplace operator plus a non-local term, Differ. Equ. Appl. 1 (2009), no. 3, 367-378. · Zbl 1176.35122
[24] M. Růžička, Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Math. 1748, Springer, Berlin, 2000. · Zbl 0968.76531
[25] E. Zeidler, Nonlinear Functional Analysis and its Applications. I: Fixed-Point Theorems, Springer, New York, 1986.
[26] E. Zeidler, Nonlinear functional analysis and its applications. II/B: Nonlinear monotone Operators, Springer, New York, 1990.
[27] V. V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory, Math. USSR. Izv. 9 (1987), 33-66. · Zbl 0599.49031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.